MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15242-VSP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "28 mar 2025, the luer hub/fitting has crack during used on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00327, 9680794-2025-00504, 9680794-2025-00503.
 
Additional Manufacturer Narrative
(b)(4).One unit of hemodialysis catheter was returned for evaluation.Lumen was observed to damaged with a hole in the venous extension lumen line.Leak was observed from this spot.The returned connector assembly was tested per the instructions-for-use (ifu) provided with this kit.The ifu states, "flush hub connection assembly with sterile normal saline for injection and clamp extension lines to contain saline within lumen(s)." a lab inventory syringe filled with water was used to flush the connector assembly.Leaks were observed from the venous extension line at the hole section.One unit of hemodialysis catheter was returned for investigation.Extension lumen was observed to damaged with a hole in the tube.Leak was observed from this spot when functionally tested.A device history record review was performed, and no relevant findings were identified.No additional information was received from the customer.Based on the information, the most likely root cause of the issue is unintentional user error.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "(b)(6) 2025, the luer hub/fitting has crack during used on the patient." the user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00327, 9680794-2025-00504, 9680794-2025-00503, and 9680794-2025-00502.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22203371
Report Number9680794-2025-00502
Device Sequence Number7714570
Product Code MSD
UDI-Device Identifier00801902096333
UDI-Public(01)00801902096333(11)231206(17)261130(10)33F23K0182(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F23K0182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown